skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Refinado por: assunto: Mathematical Models remover autor: Wang, Pan remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Bell-polynomial approach and soliton solutions for the Zhiber–Shabat equation and (2+1)-dimensional Gardner equation with symbolic computation

Wang, Yu-Feng ; Tian, Bo ; Wang, Pan ; Li, Min ; Jiang, Yan

Nonlinear Dynamics, 2012, Vol.69(4), pp.2031-2040 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Bilinear form and soliton interactions for the modified Kadomtsev–Petviashvili equation in fluid dynamics and plasma physics

Jiang, Yan ; Tian, Bo ; Wang, Pan ; Li, Min

Nonlinear Dynamics, 2013, Vol.73(3), pp.1343-1352 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

N -soliton solutions, Bäcklund transformation and conservation laws for the integro-differential nonlinear Schröbinger equation from the isotropic inhomogeneous Heisenberg spin magnetic chain

Wang, Pan ; Tian, Bo ; Liu, Wen-Jun ; Sun, Kun

Computational Mathematics and Mathematical Physics, 2014, Vol.54(4), pp.727-743 [Periódico revisado por pares]

Texto completo disponível

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Wang, Pan
  2. Tian, B.
  3. Wang, P
  4. Tian, Bo
  5. Li, Min

Buscando em bases de dados remotas. Favor aguardar.